# SDR 7AHR2014020782622

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 66,271 hours, 64,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY HAT CHANNEL DOUBLER FOR VHF ANTENNA IS CRACKED.  REMOVED HAT CHANNEL, FABRICATED NEW CHANNEL AND REINSTALLED NEW SECTION IAW SRM 51-30-2.
